# SDR USAA010624

- Difficulty date: June 6, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 40,446 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN CRACKED 1.5 INCH, BS 727D, STRINGER 23L.  DAMAGE REMOVED, DOUBLER INSTALLED PER TYPICAL REPAIR 53-60-03.  (M)
